# SDR UPS08851677

- Difficulty date: January 2, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS WILL NOT ARM.  RESEATED BATTERY PACK.  OPS CHECK NORMAL.
